# SDR GTIA040792

- Difficulty date: October 1, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D217
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Duct
- Condition: Loose
- Location: Temp Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, TAIL COMPARTMENT HIGH LIGHT CAME ON 1 OR 3 TIMES SO RETURNED TO DEPARTURE AIRPORT.  T/S FOUND RT TEMP CONTROL VALVE DUCT LOOSE.  SECURED PRIMARY HEAT EXCHANGER EXHAUST DUCT.
